am 60 + type 2 on metformin. Also hypothyroid and have undergone by pass. Though my sugar levels are somewhat under control(not fully--Hb1AC 9) my problem is laziness/depressive feeling particularlywhen it comes to go for bath. Is it due to diabetes or hypo thyroidism?
diabetes and letharjiness: am 60 + type 2 on... - Diabetes India
I am not a doctor.
But as a diabetic for 3 decades, my friendly suggestion would be.
Meet with the Doctor.
Tell him that you would go on shots on daily basis.
That should bring down your sugar level which is alarming.
9 is not a good number at all. Its a NO, NO, NO.
You have to bring it down, in the interest of your health please.
Also, please watch for low sugar level when you go on shots.
Please get with a good doctor and adhere to their prescriptions.
Dear ssquare, I think laziness to go for a bath is not from diabetes or hypothyroidism, but just the luxury of NOT HAVING to do anything compulsorily at our age, especially if you were working and have retired from it. It helps to maintain a discipline of personal hygiene activities (bath, cutting nails, trimming hair, etc.) in this phase of life. Of course, its different if you are diagnosed with clinical depression, in which case support of a loved one can help us do it.
I think that diabetes has to be blamed for your lethargy or depression. Your blood sugar level is high and it may cause low supply of oxygen to the brain due to atherosclerosis. Your blood sugar level should be reduced to a safe level. (FBS < 100 mg/dL; PPBS < 140 mg/dL). Diabetes and hypothyroidism are interlinked. Hypothyroidism also cause sadness or depression.
Over time, people who have diabetes and high blood sugar can develop serious or life-threatening complications, including heart disease, stroke, kidney problems, nerve damage, and eye problems. Taking medication(s), making lifestyle changes (e.g., diet, exercise, quitting smoking), and regularly checking your blood sugar may help to manage your diabetes and improve your health. This therapy may also decrease your chances of having a heart attack, stroke, or other diabetes-related complications such as kidney failure, nerve damage (numb, cold legs or feet; decreased sexual ability in men and women), eye problems, including changes or loss of vision, or gum disease. Your doctor and other healthcare providers will talk to you about the best way to manage your diabetes.
(1) First bring down your blood sugar level ... to Hba1c 6.5... Consult an Endochrinologist...
(2) Most important is Diet
(3) Physical exercise
And with diet exercise and oral medication if you are not able to bring down your blood sugar level, please take insulin shots ....
High blood sugar can cause many complications and side effects- some are known and some are unknown....
May be once you bring down your blood sugar level, your depression level may also improve..
HU has newly introduced a new community called the positive wellbeing self isolation.. healthunlocked.com/positive... .you may like to join the community...